Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes stiffness and soreness in the legs?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 4049 Questions
Question
My legs are stiff and sore. It started a few weeks ago in the back of my right leg. They would loosen up after walking but if I sat for any time at all they would stiffen again. Very painful. Seems to be spreading.
Tue, 8 May 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 22 minutes later
Brief Answer:
Detail below.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,in my opinion you are suffering from osteoarthritis.You can take muscle relaxant like thiocholchicoside 4mg twice daily along with aceclofenac ,you can also take calcium and Diacerine supplement do hot fomentation of knee and calf.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor